Publié le : 1975-07-14
Classification:
45D05,
45G99
@article{1183537152,
author = {Camy, R. C. Mac and Smith, R. L.},
title = {Limits of solutions of Volterra integral equations},
journal = {Bull. Amer. Math. Soc.},
volume = {81},
number = {4},
year = {1975},
pages = { 739-742},
language = {en},
url = {http://dml.mathdoc.fr/item/1183537152}
}
Camy, R. C. Mac; Smith, R. L. Limits of solutions of Volterra integral equations. Bull. Amer. Math. Soc., Tome 81 (1975) no. 4, pp. 739-742. http://gdmltest.u-ga.fr/item/1183537152/